Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Some counterexamples related to integral closure in $ D[[x]]$


Author: Jack Ohm
Journal: Trans. Amer. Math. Soc. 122 (1966), 321-333
MSC: Primary 13.80; Secondary 13.93
DOI: https://doi.org/10.1090/S0002-9947-1966-0202753-9
MathSciNet review: 0202753
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13.80, 13.93

Retrieve articles in all journals with MSC: 13.80, 13.93


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0202753-9
Article copyright: © Copyright 1966 American Mathematical Society